Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: more Omega-3 questions Noa

Posted by judy1 on January 18, 2003, at 11:11:03

In reply to Re: more Omega-3 questions, posted by Noa on January 18, 2003, at 9:11:03

my guess is that your akathesia (sp?) is the result of the Omegabrite working and not needing your effexor anymore. You are on such a small dose as it is- have you asked your pdoc or considered stopping it to see if your symptoms stop- I know how annoying that is, I get it from APs, but I actually have to pace up and down. I'm glad you've seen an improvement in mood, I plan on starting back on it myself. take care, judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:135923
URL: http://www.dr-bob.org/babble/20030113/msgs/136408.html